Generalized zeta-functions

Burton Randol Princeton University, N.J., USA

TBD mathscidoc:1701.332199

Arkiv for Matematik, 5, (1), 101-111, 1963.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:30 uploaded by arkivadmin ] [ 833 downloads ] [ 0 comments ]
@inproceedings{burton1963generalized,
  title={Generalized zeta-functions},
  author={Burton Randol},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203430076471008},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={1},
  pages={101-111},
  year={1963},
}
Burton Randol. Generalized zeta-functions. 1963. Vol. 5. In Arkiv for Matematik. pp.101-111. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203430076471008.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved